# SDR CH1A200338008

- Difficulty date: March 9, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Actuator Cable
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

On climb out of CUN outboard flaps indicated asymmetry at 5 degrees.  Performed emergency check list dumped 20,000 lbs of fuel to land at 160,000 lbs
